# SDR SIMA200805705

- Difficulty date: February 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 12,263 hours, 8,760 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: N66117602
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FLIGHT 3757, CREW REPORTED LANDING GEAR WOULD NOT EXTEND.  PERFORMED MANUAL/EMERGENCY EXTENSION.  ENGINE HYDRAULIC PUMP PRESSURE WAS NORMAL.  CREW ATTEMPTED TO EXTEND GEAR 3 TIMES BUT FAILED.  DID GET A LG DISAGREE WARNING.  HAD TO DO A GO AROUND TO GET GEAR DOWN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE AS PER AMM 52-32-10.  PERFORMED OPERATIONAL CHECK OF LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
